# SDR FDEA201511233763

- Difficulty date: November 23, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 698 hours, 25,496 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113N200347H
- Part serial: 000539
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SURVEILLANCE CHECK, A CRACK WAS NOTED, APPROX 1/2", ON LT WING INBD MAIN FLAP, MID TE.  REPAIRED CRACK ON LT WING INBD MAIN FLAP, MID TE, LOCATED AT TE, 111.5" OTBD OF MF STATION 74.0.  PN 113N2003-47H, SN 000539, FINAL REPAIR 7.5" X 3.25".  COMPLIED WITH EA F-5750-T0321427 PT 1.  REPAIR PERFORMED IAW SRM 51-70-07.  MAJOR REPAIR.
